- Classification of regular embeddings of n-dimensional cubes
Number of the records: 1  

Classification of regular embeddings of n-dimensional cubes

  1. Catalano, Domenico A. Classification of regular embeddings of n-dimensional cubes / Domenico A. Catalano ... [et al.]

    In Journal of Algebraic Combinatorics. -- New York : Springer, 2011. -- ISSN 0925-9899. -- ISSN 1572-9192. -- Vol. 33, no. 2 (2011), pp. 215-238

    1. matematika 2. hypercubes 3. cubes 4. regular maps 5. regular embeddings

    I. Conder, Marston
    II. Du, Shaofei
    III. Kwon, Young-Soo
    IV. Nedela, Roman, 1960-
    V. Wilson, Steve
    VI. Journal of Algebraic Combinatorics. -- Vol. 33, no. 2 (2011), pp. 215-238

    51
    BB301
Number of the records: 1  

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.